# SDR FDEA201407091915

- Difficulty date: July 9, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B382800000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL FROM FRAME 62 TO 64, -Y450 & -Y953 UPPER SURFACE HAS SKIN BULGING & DELAMINATED.  FABRICATED NEW FLOOR PANEL 252VF ON T14 1079959 IAW DWG SRZ-25-005.  CLASSIFIED AS MAJOR CAT A REPAIR.
